Vol. 140, No. 1, 2015 · Contents

Erdal Ekici:
Further new generalized topologies via mixed constructions due to Csaszar

Carlos Gallardo, Alicia Ziliani:
The ${\mathcal L}^m_n$-propositional calculus

Ivan Chajda, Helmut Länger, Filip Švrček:
Multiplicatively idempotent semirings

Deekonda Vamshee Krishna, Thoutreddy Ramreddy:
Coefficient inequality for a function whose derivative has a positive real part of order $\alpha$

Ram Krishna Pandey:
Maximal upper asymptotic density of sets of integers with missing differences from a given set

Augusta Raţiu, Nicuşor Minculete:
Several refinements and counterparts of Radon's inequality

Reinhard Farwig, Jonas Sauer:
Very weak solutions of the stationary Stokes equations in unbounded domains of half space type

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]